Recently prescribed Travatan Z, after one day of use, substantial red eye build up it rather noticeable. Can Travatan Z be used with a red eye reducer to help the appearance of the eyes?
Apparently it can. Here's an excerpt from another patient experience that's public on this site :
"I've been using travatan z for about 3 months. In the first few weeks, it was itchy and quite red; it gradually gets better. Now, the redness is still present, afternoon and night eyes seem to be more red. When I apply travatan z at night redness seems to be less. In my opinion, the redness is not too bad. Travatan z has dropped my pressure from initial 24-25 to 15-16). In short, other than moderate redness, I don't have any complaints and quite happy with the drops."
The eye pressure success was very encouraging.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2010 • 1 answer
Posted 6 Apr 2010 • 1 answer
Travatan Z, How likely is it to get bloodshot eyes, will these affect my BP, do I have to start now?
Posted 24 May 2011 • 2 answers
Posted 26 Nov 2012 • 1 answer
Posted 7 Mar 2018 • 1 answerFAQ by Drugs.com